# SDR USAASB01337

- Difficulty date: December 6, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 806002
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PBI - FLT 714 - AFTER TAKEOFF FROM PBI, EN ROUTE TO CLT, THE LANDING GEAR LEVER WOULD NOT MOVE TO THE UP POSITION TO RAISE THE GEAR.  FOLLOWED QRH PROCEDURES AND DID NOT ATTEMPT TO USE OVERRIDE BECAUSE THE TAKEOFF CONFIGURATION WARNING HORN SOUNDED WITH THE FLAPS FULLY RETRACTED.  FLIGHT RETURNED TO FIELD AT PBI AND LANDED WITHOUT FURTHER INCIDENT.  WHILE TAXIING IN, THE AIRCRAFT WOULD NOT ACCEPT APU POWER ON THE LEFT BUS.  ALL OTHER SYSTEMS APPEARED NORMAL.  MAINTENANCE PERFORMED A DETAILED INSPECTION OF THE LANDING GEAR AND WHEEL WELLS.  FOUND AN AIR/GROUND SENSE FAULT ON THE E-11 SHELF.  REMOVED, INSTALLED AND TESTED M991 AIR SENSING SQUAT SWITCH LOGIC CARD PER MM 32-09-20.  OPERATIONAL TEST GOOD.  (M)
